Jump to content
CrazyBoards.org

once the medication takes over u its time to stop...


Recommended Posts

I am on klonopin 2mg three times a day. If I miss a dose by a few hours my stomach is twisted up and headaches start, panic starts. I have been on it for about 6 years now so I must be addicted. I am looking to tapper but have no insurance at the moment so paying out of pocket on unemployment sucks... This med has complete control over me. In the beginning it was great but before I knew it here I am.

Link to comment
Share on other sites

Sorry to hear this-it must suck!

I never took klonapin but I understand it is has a long half life. It seems like your reaction is unusual for that reason-3 times a day 2mg it should not be rebounding on you like that I would not think. Have you brought this point up to your doc?

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...